Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 280, NWS Tallahassee, FL

October 27, 2006Dixie County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Oct 27, 2006, 9:18 PM EDT for Dixie County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2006, 9:18 PM EDT (01:18 UTC)
Expired
Oct 27, 2006, 10:15 PM EDT
In force
57 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Dixie County, FL

The radar

The Tallahassee radar (KTLH), 137 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 8:20 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 280120
SVRTAE
FLC029-280215-
/O.NEW.KTAE.SV.W.0280.061028T0118Z-061028T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EDT FRI OCT 27 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DIXIE COUNTY IN FLORIDA
  THIS INCLUDES THE CITY OF CROSS CITY

* UNTIL 1015 PM EDT

* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 21 MILES NORTHWEST OF CROSS CITY TO 20 MILES SOUTHWEST OF 
STEINHATCHEE...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CROSS CITY BY 945 PM EDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS 
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A 
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2982 8328 2972 8332 2965 8340 2932 8314
      2946 8299 2982 8291

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 8:45 PM EDT, 33 minutes earlier.

Area forecast discussion, Oct 27, 8:45 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 PM EDT FRI OCT 27 2006

.DISCUSSION...
ON GOING SEVERE STORMS PUSHING ACROSS THE CWA WITH NEW EASTERN FL
BIG BEND & COASTAL WATERS TORNADO WATCH TIL 1 AM EDT. HAVE HAD
ROTATION WITH EMBEDDED STORMS FOR A FEW TORNADO WARNINGS. WILL
GRADUALLY UPDATE ZONES AS THE CONVECTION MOVES EAST...& THE SEVERE
THREAT MOVES EAST. JET DYNAMICS...UPPER LEVEL ENERGY...& GOOD MOIST
INFLOW DID SET OFF SEVERE CONVECTION ACROSS THE CWA. COLD FRONT WAS
ALONG A LINE FROM NEAR KBHM...SOUTH TO NEAR KPNS...WHILE THE WARM
SECTOR WAS OVER N FL...WHILE A WARM FRONT EXTENDED EAST TO CENTRAL
GA. THE COLD FRONT WILL GRADUALLY MOVE EAST...WITH SOME ISOLATED
WEAKER CONVECTION AHEAD OF IT...BUT SEVERE THREAT WILL HAVE PUSHED
EAST TO NE FL. WINDS WILL REMAIN BREEZY TO AT TIMES WINDY OVERNIGHT
THE ENTIRE CWA...THEN LOWERING ON SATURDAY. CLOUDS WILL GRADUALLY
THIN WEST TO EAST OVER NIGHT TO SATURDAY. OTHERWISE...WINDS & SEAS
ARE UP TO SCA & THIS WILL CONTINUE INTO SATURDAY...THEN GRADUALLY
LOWER TO SCEC DURING THE DAY...THEN FINALLY LOWER BELOW SATURDAY
NIGHT.

&&

.AVIATION...
THE MAIN BAND OF STRONG CONVECTION HAS MOVED EAST OF KTLH AND
KVLD...WITH TRAILING AREA OF LGT-MOD RA AND EMBEDDED SHRA
PRODUCING MVFR CIGS AND VSBYS. THIS PCPN WILL END FROM WEST TO EAST
LATER THIS EVENING AT KDHN AND KPFN...SHORTLY AFTER MIDNIGHT AT KABY
AND KTLH...AND OVERNIGHT AT KVLD AS THE COLD FRONT EASES THRU THE
REGION. SWLY WINDS WILL SHIFT TO NWLY AFTER THE FROPA...HOWEVER
SPEEDS WILL REMAIN AOA 10 KTS. LOW CIGS WILL NOT LIFT OVER PORTIONS
OF SERN AL/SWRN GA UNTIL AFTER SUNRISE...WITH VFR CIGS EVENTUALLY
LIFTING DURING THE MID TO LATE MORNING. NWLY WINDS WILL INCREASE TO
10-15 KTS AND GUSTY ON SATURDAY.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM SATURDAY.
GA...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM SATURDAY.
FL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM SATURDAY.
     HIGH SURF ADVISORY UNTIL 8 AM SATURDAY COASTAL AREAS
          BAY...COASTAL WALTON...FRANKLIN...AND GULF.
     COASTAL FLOOD WATCH UNTIL 8 AM SATURDAY FOR THE FOLLOWING
          ZONES: DIXIE...JEFFERSON...TAYLOR...AND WAKULLA.
     FIRE WEATHER WATCH SUN AFTERNOON ALL ZONES.
&&

AVIATION/FIRE WX...MJ
PUBLIC/MARINE...MCT
Hazardous weather outlook, Oct 27, 5:54 AM EDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 AM EDT FRI OCT 27 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-281000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
454 AM CDT FRI OCT 27 2006 /554 AM EDT FRI OCT 27 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS POSSIBLE TODAY...

...COASTAL FLOOD WATCH FOR THE FLORIDA BIG BEND COAST...

...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK FOR THE FLORIDA
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR THE GULF COASTAL WATERS...

...LAKE WIND ADVISORY IN EFFECT TODAY...

STRONG AND GUSTY SOUTH WINDS WILL DEVELOP TODAY AHEAD OF AN
APPROACHING COLD FRONT FROM THE WEST. THESE WINDS WILL CREATE
HAZARDOUS BOATING CONDITIONS ON AREA LAKES AS WELL AS THE GULF
COASTAL WATERS. DANGEROUS RIP CURRENTS AND HIGH SURF ARE EXPECTED
IN THE FLORIDA PANHANDLE SURF ZONE. THE STRONG ONSHORE FLOW WILL
PILE WATER INTO APALACHEE BAY THROUGH TONIGHT...CAUSING ABOVE
NORMAL TIDES ALONG PORTIONS OF THE APALACHEE BAY COAST. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS AND ISOLATED TORNADOES. THE
VERTICAL WIND SHEAR APPEARS FAVORABLE FOR THE DEVELOPMENT OF
SEVERE STORMS...BUT THE INSTABILITY IS EXPECTED TO BE ONLY
MARGINAL. IF THE AIRMASS BECOMES MORE UNSTABLE THAN
FORECAST...THERE WOULD BE A GREATER THREAT FOR WIDESPREAD SEVERE
STORMS. SHOWERS AND THUNDERSTORMS WILL END LATER TONIGHT FROM WEST
TO EAST AS THE COLD FRONT MOVES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
FAIR WEATHER IS EXPECTED THROUGH MID WEEK...FOLLOWED BY THE NEXT
CHANCE OF RAIN ON THURSDAY AS A COLD FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR TODAY AND THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

FOURNIER

In the hours before

Special weather statement, Oct 27, 4:49 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 PM EDT FRI OCT 27 2006

FLZ014-026-272130-
GULF-LIBERTY-
449 PM EDT FRI OCT 27 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF AND LIBERTY
COUNTIES...

* UNTIL 530 PM EDT(430 PM CDT)

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF PORT ST. JOE...MOVING
NORTHEAST AT 35 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Oct 27, 5:13 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT FRI OCT 27 2006

FLZ014-272145-
GULF-
413 PM CDT FRI OCT 27 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF COUNTY...

* UNTIL 445 PM CDT

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF PORT ST. JOE...MOVING NORTHEAST
AT 50 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Oct 27, 6:24 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
624 PM EDT FRI OCT 27 2006

FLZ017-018-027-272330-
JEFFERSON-LEON-WAKULLA-
624 PM EDT FRI OCT 27 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON...LEON AND
WAKULLA COUNTIES...

* UNTIL 730 PM EDT

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
MAIN AREA OF STRONG THUNDERSTORMS...MAINLY ALONG A LINE EXTENDING
FROM 9 MILES NORTHEAST OF TALLAHASSEE TO 6 MILES WEST OF
CRAWFORDVILLE...WILL MOVE THROUGH THE AREA OVER THE NEXT HOUR. THE
AREA WILL MOVE EAST AT 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 25 TO 35 MPH...
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS...AND IS ALSO PRODUCING DANGEROUS CLOUD TO
GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

THE AREA OF STORMS WILL PUSH THROUGH THE TALLAHASSEE AREA BY 8 PM
EDT...WITH LIGHTER RAIN THROUGH MIDNIGHT.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

7-TREXLER
Special weather statement, Oct 27, 7:03 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
703 PM EDT FRI OCT 27 2006

FLZ017-018-027-272330-
JEFFERSON-LEON-WAKULLA-
703 PM EDT FRI OCT 27 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON...LEON AND
WAKULLA COUNTIES...TORNADO WATCH ALLOWED TO EXPIRE AT 7 PM EDT...

* UNTIL 730 PM EDT

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF HEAVY RAIN WITH ISOLATED STRONG THUNDERSTORMS
OVER LEON...WAKULLA AND JEFFERSON COUNTIES. THE AREA WAS MOVING EAST
AT 30 MPH. THE TORNADO WATCH WAS ALLOWED TO EXPIRE...BUT SOME
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE. SOME HEAVY RAIN
WILL BE POSSIBLE AND LOCALIZED PONDING OF WATER AND FLOODING OF LOW
LYING AREAS WILL BE POSSIBLE.

THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 25 TO 35 MPH...
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS...AND IS ALSO PRODUCING DANGEROUS CLOUD TO
GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

7-TREXLER
Local storm report, Oct 27, 7:51 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
751 PM EDT FRI OCT 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          APALACHICOLA            29.72N 84.99W
10/27/2006                   FRANKLIN           FL   EMERGENCY MNGR

            SEVERAL BUSINESSES RECEIVED MINOR DAMAGE. A FEW WINDOWS
            AT A LOCAL HOSPITAL WERE BLOWN OUT.

&&

JAMSKI
Special weather statement, Oct 27, 9:04 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
904 PM EDT FRI OCT 27 2006

FLZ034-280130-
DIXIE-
904 PM EDT FRI OCT 27 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY FOR
STRONG THUNDERSTORMS...

* UNTIL 930 PM EDT

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS...OVER THE COASTAL WATERS...OR ABOUT 11
MILES SOUTH OF STEINHATCHEE...MOVING NORTHEAST AT 45 MPH. THESE
STORMS WILL REACH DIXIE COUNTY OVER THE NEXT HOUR TO TWO HOURS.
SIMILAR STORMS OVER TAYLOR AND LAFAYETTE COUNTIES HAVE SHOWN SIGNS
OF SEVERE WEATHER.

THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 35 TO 45 MPH...
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD
TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

7-TREXLER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 8:24 PM EDTSevere Thunderstorm WarningTAETaylor51 min
Oct 27, 8:58 PM EDTSevere Thunderstorm WarningTAELafayette47 min
Oct 27, 9:22 PM EDTSpecial Marine WarningTAE53 min
Oct 27, 9:42 PM EDTSevere Thunderstorm WarningTAELafayette33 min
Oct 27, 10:07 PM EDTSpecial Marine WarningTAE38 min
Oct 28, 2:26 PM EDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.